Journal of Differential Geometry

Publisher: Lehigh University

The Journal of Differential Geometry (JDG) is devoted to the publication of research papers in differential geometry and related subjects such as differential equations, mathematical physics, algebraic geometry and geometric topology.

Scope

    The Journal of Differential Geometry (JDG) is devoted to the publication of research papers in differential geometry and related subjects such as differential equations, mathematical physics, algebraic geometry and geometric topology. JDG was founded by the late Professor C.-C. Hsiung in 1967, and is owned by Lehigh University, Bethlehem, PA, U.S.A., and published under license by International Press of Boston, Inc.

Details

Journal of Differential Geometry

Print ISSN: 0022-040X

Current: May 2021 : Volume 118 Issue 1

Coverage: 1967 - current

Frequency: Nine Times Per Year

Access: Articles older than 4 years are open.


METRICS


Impact Factor: 1.759

Five-Year Impact Factor: 2.093

Journal Citation Reports® Ranking: #24 of 314 in Mathematics

Mathematical Citation Quotient (MCQ): 2.02

Back to Top